Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Candidal balanoposthitis, recurring cuts and bruises on penis post treatment, pain while urination and in lower abdomen. Help?

I was diagonised with candidal balanoposthitis and was prescrivb one dose of fluconazole 150mg and clotrimazole cream , which cured me only 60% after using the cream for 3 months, and again it started to show cuts and bruises in my penis and lately I am experiencing pain while urinating and even in my lower abdomen for the last 2 months
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You had Balanoposthatis few months back and got cured by taking anti fungal medications However it has recurred again recently.Are you diabetic? As this is very common in diabetic individuals and it is one of the presenting symptoms of diabetes Have you ever tested your blood sugar levels to rule out Diabetes ?
If not done so far get your blood sugar levels on empty stomach and two hours after lunch done to rule out or confirm the Diabetes
.The problem of burning urination is mostly due to UTI.Get your routine Urine test done and take some antibiotic like Ciprofloxacin along with urinary antiseptic Nitrofurantoin twice daily after getting prescription of these drugs from your family Physician.
If you get repeated episodes of Balanoposthitis it will be better to get circumcised.
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor